# SDR DHL2007746526

- Difficulty date: August 25, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON EXISTING STRINGER SPLICE BODY STA 1010 FORWARD AND AFT OF STR 27L (MARKED).  REMOVED SPLICE AT BODY STATION 1010 FORWARD AND AFT STR 27L IAW B727 SRM 51-30-2.  FABRICATED SPLICE MATERIAL USED BAC1498-131 7075-T6 PO NR 9003866 DIMENSION 12 1/4" IAW B727 SRM 53-10-2 FIG 9, 51-10-3 AND 51-30-5.  TREATED AND PRIMED IAW B737 51-10-2.  INSTALLED SPLICE AT BODY STATION 1010 FORWARD AND AFT STR 27L IAW B727 SRM 51-30-2.
